# SDR AALA20070411

- Difficulty date: February 27, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS FROM SEAT ROWS 7C TO 18C INOPERATIVE.  REPLACED OVERHEAD LIGHT ASSEMBLIES FOR EMERGENCY LIGHTS FROM SEAT ROWS 7C TO 18C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
